# SDR DL76L011989

- Difficulty date: December 29, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 33,077 hours, 5,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 1803
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING LAYOVER, OVERHEAD AISLE EMERGENCY LIGHTS INOP AT ROWS 1B THRU 4B.  REPLACED PWR SUPPLY AT SEAT ROW 2A SIDE WALL, OPS CHECKS GOOD.
